# SDR SCNA03005

- Difficulty date: July 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 13,648 hours, 4,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6C INOP. RELAMPED EMERGENCY LIGHT. OPS CHECKED GOOD
